# SDR CALA2024061001752

- Difficulty date: June 6, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N69835
- Make and model: Boeing 737924ER
- Aircraft serial: 60087
- Aircraft time: 30,712 hours, 11,148 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Trim System
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPEED TRIM FAIL ON CLIMBOUT THE FOLLOWING ARE IMAGES OF THE FLIGHT FAULTS ON CHANNEL A ANDB. THERE ARE ALLOT MORE JUST DOWNLOADED SOME OF THEM FOUND THE AUTOPILOT STAB TRIM SWITCH IN THE CUTOUT POSITION. PUT FAILURES. PERFORMED CATIIII AUTOLAND TEST REF AMM 22-97-00/501 SWITCH IN THE NORMAL POSITION TESTED ELECTRIC TRIM IN FLAPS U AUTOLAND TEST PASSED. AIRCRAFT IS RETURNED TO FULL CATIII AND DOWN POSITION TO ENSURE THE TRIM CHANGED SPEEDS. RAN THE CAPABILITY STAB TRIM LRU REPLACEMENT TEST THRU THE CDU MULTIPLE TIMES.
